On the algebraic compactness of some quotients of product groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 329-333.
@article{RSMUP_1975__53__329_0,
     author = {De Marco, Giuseppe},
     title = {On the algebraic compactness of some quotients of product groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {329--333},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {53},
     year = {1975},
     zbl = {0362.20033},
     mrnumber = {442109},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1975__53__329_0/}
}
De Marco, G. On the algebraic compactness of some quotients of product groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 329-333. http://archive.numdam.org/item/RSMUP_1975__53__329_0/

[B] S. Balcerzyk, On factor groups of some subgroups of a complete direct sum of infinite cyclic groups, Bull. Acad. Polon. Sci. Math. Astr. Phys., 7 (1959), pp. 141-142. | MR 108529

[F] L. Fuchs, Infinite abelian groups, vol. I, New York (1970). | MR 255673 | Zbl 0209.05503

[G] O. Gerstner, Algebraische Kompaktheit bei Faktorgruppen von Gruppen ganzzahliger abbildungen, Manuscripta Mathematica, 11 (1974), pp. 103-109. | MR 335661 | Zbl 0272.20050

[H] A. Hulanicki, The structure of the factor group of an unrestricted sum by the restricted sum of abelian groups, Bull. Acad. Pohin. Sci., 10 (1962), pp. 77-80. | MR 147545 | Zbl 0107.26003